# SDR CA080926001

- Difficulty date: September 25, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: 103571651
- Condition: Worn
- Location: Magneto
- Part time: 235 hours
- Component: Magneto
- Component part number: 106006469
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IT WAS FOUND WHEN THE MAG WAS ASSEMBLED NEW, THE HIGH TENSION TAB OF THE COIL WAS NOT MADE PARALLEL WITHIN THE HOUSING SPLIT LINE.  THIS CAUSED THE BRUSH TO WEAR A DEEP GROOVE INTO THE TAB.  THE BRUSH (10-160844) ALSO RECEIVED DAMAGE IN THE FORM OF A STEP GROUND INTO THE SIDE OF IT FROM THE SIDE LOAD IMPOSED BY THE BENT TAB.
